# SDR FDEA201302150354

- Difficulty date: February 15, 2013
- Submitted: February 18, 2013
- Operation: Air carrier
- Aircraft: N930FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 25240
- Aircraft time: 59,164 hours, 19,217 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Detached
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 DOOR SLIDE COVER, BOTTOM SEAL IS DETACHED FROM COVER.  REINSTALLED L1 ESCAPE SLIDE COVER IAW AMM CHPT  25-66-00-2.  SLIDE COVER LOCKED AND SECURED, ACFT OK  FOR SERVICE.  FINAL CLOSED.
